International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 1, Part A

Sufficient conditions for time delay induced instability and oscillation


Author(s): Chunhua Feng

Abstract: This paper provides some criteria to guarantee the existence of permanent oscillation for delayed differential equations which are induced by time delays. We present examples of simulations which confirm the correctness of our results.

Pages: 49-57 | Views: 416 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Chunhua Feng. Sufficient conditions for time delay induced instability and oscillation. Int J Stat Appl Math 2019;4(1):49-57.
Call for book chapter
International Journal of Statistics and Applied Mathematics